# SDR DL757091943

- Difficulty date: December 7, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 68,876 hours, 30,096 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Relay
- Component: Relay
- Component part number: 106144523
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF MULTIPLE ABONORMAL INDICATIONS. LT HYD QTY AT ZERO. MAIN BATTERY CHARGER /CARGO DET AIR / AFT EQUIP EXCHANGE FAN 1STAUS MSGS. ALSO POPPED FWD, LT FUEL BOOST PUMP CB ON LIFT OFF.  FOUND B PHASE TERMINAL LUG ON RELAY K102 ABNORMALLY LOOSE. REPLACED RELAY K102. HYD QTY GOOD. BATTERY CHARGER OPS CHECKS OK. LT FUEL BOOST PUMP OPS CHECKS GOOD. AFT EQ EXHAUST FAN 1 OPS CKS OK. OK FOR SERVICE.
